| Model Number |
6200 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Codes |
Heart Failure/Congestive Heart Failure (4446); Tricuspid Valve Insufficiency/ Regurgitation (4453)
| Date of Event |
09/02/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The subject device is not available for evaluation as it remains implanted in the patient.The investigation is still in progress; therefore, a conclusion has yet to be established.A supplemental report will be submitted accordingly upon investigation completion.Edwards will continue to review and monitor all reported events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.
Event or Problem Description
It was reported that a patient with a 30mm 6200 annuloplasty ring, implanted in the tricuspid position, was about to undergo a valve-in-ring procedure after an implant duration of five (5) years, 10 months due to severe tricuspid regurgitation.The patient presented with right sided heart failure nyha class iii-iv.The procedure was to be performed with a 29mm 9600tfx transcatheter valve.The procedure was abandoned based on fluoroscopy findings before the valve was ever introduced into the body.The valve was never prepped or introduced into the body.As reported, the ring shows important dehiscence at the superior end of the open ring at the aov level that may or not be increased after the implant with instability of the ring and the valve.There is a large septal pouch (bigger than the ring) that can be responsible of severe tricuspid regurgitation if not treated with correct closure device (avp ii 22 at least 2 may be 3 devices or aso with risk of interference with s3 valve function).No additional information has been provided.
Additional Manufacturer Narrative
Ring dehiscence may occur early or late.When it occurs in the early post-operative period, it is typically a result of an inadequate valve repair in combination with friable myocardial tissue.Late dehiscence can occur as a result of successive dilatation of cardiac structures that result from progression of disease.Ring dehiscence is not a malfunction of the device.The event was most likely caused by patient conditions.The device history record (dhr) review was completed, and this device passed all manufacturing and sterilization inspections prior to release for distribution.There were no issues identified that would have impacted this event.